American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60E15) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information   
View Article: PDF

[2] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1